| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the hook part of the handle broke during the case.The patient did not retain any parts and nothing fell into the patient.No harm to the patient and no delay.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4; b5; d9; g3; g6; h2; h3; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.The device is used for treatment.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report. .
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Product has been returned.\ visual inspection of the item returned (p/n: 32-401111, l/n: zb120401).Confirmed item/lot information match what is listed in the sub form of the complaint.The device shows severe signs of wear and tear with scratches, nicks and gouges on the handle and the shaft.The large pin has fractured off the shaft of the device.The device has a possible field age of 6+ years.Fracture analysis has been performed and reports that optical images of the device fracture surface show river lines and bending hinge artefacts, suggesting the failure mode to be bending overload.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
Attempts have been made and no further information has been provided.